Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1975 2
1999 1
2007 1
2009 2
2014 1
2015 3
2016 5
2017 5
2018 6
2019 2
2020 0
Text availability
Article attribute
Article type
Publication date

Search Results

24 results
Results by year
Filters applied: . Clear all
Page 1
AB-CHMINACA-induced sudden death from non-cardiogenic pulmonary edema.
Maeda H, Kikura-Hanajiri R, Kawamura M, Nagashima E, Yoshida KI. Maeda H, et al. Clin Toxicol (Phila). 2018 Feb;56(2):143-145. doi: 10.1080/15563650.2017.1340648. Epub 2017 Jul 14. Clin Toxicol (Phila). 2018. PMID: 28707493
[Benzydamine poisoning (author's transl)].
Velvart J. Velvart J. Schweiz Rundsch Med Prax. 1975 Sep 16;64(37):1180-3. Schweiz Rundsch Med Prax. 1975. PMID: 1219702 German. No abstract available.
Oral tetridamine exposures.
Ballesterosé S, Ramón MF, Martínez-Arrieta R. Ballesterosé S, et al. Clin Toxicol (Phila). 2009 Feb;47(2):150-2. doi: 10.1080/15563650801938688. Clin Toxicol (Phila). 2009. PMID: 18608303
24 results
Jump to page
Feedback